Seguir
Abolfazl Alibemani
Abolfazl Alibemani
Dirección de correo verificada de shahroodut.ac.ir
Título
Citado por
Citado por
Año
The annihilator ideal graph of a commutative ring
A Alibemani, M Bakhtyiari, R Nikandish, MJ Nikmehr
Journal of the Korean Mathematical Society 52 (2), 417-429, 2015
182015
The cozero-divisor graph of a module
A Alibemani, E Hashemi, A Alhevaz
Asian-European Journal of Mathematics 11 (06), 1850092, 2018
32018
The total graph of non-zero annihilating ideals of a commutative ring
A Alibemani, E Hashemi
대한수학회논문집 33 (2), 379-395, 2018
12018
THE TOTAL GRAPH OF ANNIHILATING ONE-SIDED IDEALS OF A RING
A Alibemani, E Hashemi, A Alhevaz
International Electronic Journal of Algebra 27 (27), 61-76, 2020
2020
Study of the annihilator ideal graph of a semicommutative ring
A Alibemani, E Hashemi
대한수학회논문집 34 (2), 415-427, 2019
2019
The total graph of unfaithful submodules of a module over reversible rings
A Alibemani, E Hashemi
Asian-European Journal of Mathematics 10 (04), 1750074, 2017
2017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–6